Express delivery to
Select Pincode
Search for Medicine and Healthcare items
Search
Febrex Plus Drops
Febrex Plus Drops
Febrex Plus Drops
Febrex Plus Drops
Febrex Plus Drops
Febrex Plus Drops

Febrex Plus Drops

By INDOCO REMEDIES LTD
15ml Oral Drop in Bottle
59.92*
MRP 70.50
15% OFF
Inclusive of all taxes
7 days return policyRead More
All the Products are packed and stored Safely

Febrex Plus Drops Description

Febrex Plus Oral Drop are used by children for the treatment of the common cold and cough associated with fever. It helps in relieving fever, cough, nasal congestion and allergic symptoms of nose and

throat and airways. It is a combination medicine containing chlorpheniramine, paracetamol and phenylephrine. Paracetamol is an antipyretic and analgesic, chlorpheniramine is an anti-allergic and phenylephrine is a decongestant. Febrex Plus Oral Drop are designed to be used only by children. Give this medicine as prescribed and for the prescribed duration to your child.

Product Summary

Offer Price₹59.92
You Save₹10.58 (15% on MRP)
ContainsChlorpheniramine / Chlorphenamine(2.0 Mg) + Phenylephrine(10.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)
UsesCommon cold, cough, pain, fever
Side effectsRapid heartbeat, headache, palpitations, dizziness, weakness
TherapyCOUGH COLD PREPARATION
Check more medicines with composition as Chlorpheniramine / Chlorphenamine(2.0 Mg) + Phenylephrine(10.0 Mg) + Paracetamol / Acetaminophen(500.0 Mg)

Uses of Febrex Plus Drops

Febrex Plus Oral Drop are used in children to relieve symptoms of common cold, cough, flu and fever.

Contraindications of Febrex Plus Drops

  • If your child is allergic to Chlorpheniramine, Paracetamol and Phenylephrine or any of the ingredients of Febrex Plus Oral Drop.
  • If your child has high blood pressure or heart disorder, thyroid problem or difficulty in urination due to enlarged prostate.

Side effects of Febrex Plus Drops

There are very rare chances of getting side effects with Febrex Plus Oral Drop. However, your child may experience rapid heartbeat, headache, palpitations, dizziness, weakness and nausea.

Precautions and Warnings of Febrex Plus Drops

Other General Warnings

Talk to your doctor if
  • Your child develops any skin rashes & allergic symptoms after taking Febrex Plus Oral Drop.
  • Your child has a history of severe allergic reactions.
  • Your child is taking any other medicines containing paracetamol.
  • Your child has a kidney or liver problem.
  • Your child is suffering from diabetes mellitus or hyperthyroidism.
  • Your child has any heart problems.
  • Your child has epilepsy and experiences frequent fits and tremors.
  • Your child is suffering from an eye condition called closed-angle glaucoma.

Mode of Action of Febrex Plus Drops

How Does It Work?

  • Febrex Plus Oral Drop work by the combined action of its three components- Paracetamol, Chlorpheniramine and Phenylephrine.
  • Paracetamol inhibits the synthesis of prostaglandins, which is responsible for pain and inflammation and also acts on heat-regulating centres and reduces body heat to control fever.
  • Chlorpheniramine acts by blocking the action of histamine, a natural substance produced by the body during an allergic reaction. Thus, helps in controlling allergic symptoms such as runny nose, watery...
    Read more
  • Phenylephrine is a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage. Hence, it improves the condition of nasal congestion and makes breathing easier.

Directions for Use of Febrex Plus Drops

  • Give Febrex Plus Oral Drop to your child as instructed by your doctor.
  • Read the instructions on the bottle before use.
  • Always use a dropper for exact quantities
  • Do not give it directly from the bottle, use a proper measuring cup or spoon for the exact quantity.

Interactions of Febrex Plus Drops

Interactions with other medicines

  • Some medicines can affect the way Febrex Plus Oral Drop work, or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
  • Tell your doctor about all the medicines, supplements, or herbals your child is currently taking or might take to avoid any possible interaction. Also, you should inform your doctor if your child has ...
    Read more
  • Medicines used to treat brain disorders such as Rasagiline, Methyldopa & Clomipramine, medicines used to relax the airways such as Epinephrine, Reserpine and medicines used to treat heart conditions l...
    Read more
  • Other medicines containing Paracetamol or any topical decongestant containing Phenylephrine should not be used along with this medicine.

Storage and disposal of Febrex Plus Drops

  • Store Febrex Plus Oral Drop below 30⁰C in a cool and dry place.
  • Keep it out of reach of children and pets.

Dosage of Febrex Plus Drops

Overdose

Symptoms of overdose may include increased heartbeats, dizziness, nausea or palpitations. If you have given too much of Febrex Plus Oral Drop to your child, then contact your doctor or reach out to th...
Read more

Missed a Dose

If you have missed giving any dose of Febrex Plus Oral Drop, then give it as soon as you remember. If it's already time for the next dose, then skip the missed dose and follow the regular dosing sched...
Read more

Content Details

WRITTEN BY
doctor

Dr. Arpit Verma

MBBS, MD (Pharmacology)

REVIEWED BY
doctor

Dr. Ritu Budania

MBBS, MD (Pharmacology)

Frequently Asked Questions (FAQs)

^

Q: Is Febrex Plus an antibiotic?

A: Febrex Plus Oral Drop is not an antibiotic. It is used to treat common cold symptoms.

Q: Can Febrex Plus Oral Drop be used for running nose?

A: Yes, it can be used for temporary relief from runny nose due to seasonal allergies. However, always consult a doctor before giving any medicine to your child and avoid self-medicating.

Q: Can I give Febrex Plus Oral Drop for a month old baby?

A: Do not give Febrex Plus Oral Drop or any medicine to kids without consulting a child specialist. Your doctor will decide the dose and frequency of this syrup depending on a few factors like baby age, body weight or severity of the condition of your child.

Q: What are the uses of Febrex Plus Oral Drop?

A: Febrex Plus Oral Drop are used in children to treat symptoms of the common cold such as runny nose, nasal congestion, fever and cough.

Q: Is Febrex Plus an antibiotic?

A: Febrex Plus Oral Drop is not an antibiotic. It is used to treat common cold symptoms.
Product Details
Brand
FEBREX PLUS
Expires on or After
29/11/2023
Last Updated on: 11 May 2022 | 04:10 PM (IST)

Health Articles

Disclaimer
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.